# SDR C77A20141027002

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 15,365 hours, 12,563 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 288304104
- Condition: Shorted
- Location: Galley
- Part time: 16,609 hours, 100 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC ODOR FROM FWD GALLEY, FWD COFFEEMAKER APPEARS INOPERATIVE.  NO SMOKE SEEN, JUST SMELLED.  OCCURRED 4 MINS BEFORE LANDING & SMELL DISSIPATED UPON LANDING.  NO CB POPPED.  COFFEEMAKER WAS REPLACED.
